sexologist-icon
INFLAMATION VAGINA
SHE WAS TREATED FOR INFECTION AND CURED. AFTER TAKING ANTIBIOTICS SHE IS FEELING PAINFUL RASHES SIDES OF LIP OF VAGINA' PL ADVICE. ONLY ONCE SHE HAS TAKEN D PROTINE POWDER.AND DEVELOPED THIS. SHE CAN NOT BE MOVED.
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Radhakrishnan nair
Gynecologist 27 yrs exp Ernakulam

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hi I don't think it is because of d protein.does she have diabetes or any other issues? Since its related to skin lesions consult your physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.